# SDR DALA13024760926

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 64,552 hours, 49,059 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, MX DISCOVERED THAT THE TAILCONE JETTISON RELEASE PULL-CABLE BUSHINGS, PIN 11, LATCH RECEPTACLE, AND ALIGNMENT PIN RECEPTACLES WERE ALL WORN BEYOND ALLOWABLE LIMITS. THE SYS WAS REPAIRED BY BUSHING REPLACEMENTS IAW AMM 53-53-00/02, SRM 51-30, AND AMDS 5350-01077-0101.
